American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(26.49) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 4 of 4 found      Go to page: 1

[1] Gérard Letac. On slow variation . Proc. Amer. Math. Soc. 24 (1970) 745-746. MR 0257296.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Gordon G. Johnson and Philip C. Tonne. Functions of bounded variation and moment-sequences of continuous functions . Proc. Amer. Math. Soc. 19 (1968) 1097-1099. MR 0231954.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Donald Austin. A geometric proof of the Lebesgue differentiation theorem . Proc. Amer. Math. Soc. 16 (1965) 220-221. MR 0174668.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Richard E. Hughs. Functions of BVC type . Proc. Amer. Math. Soc. 12 (1961) 698-701. MR 0131496.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 4 of 4 found      Go to page: 1